Health knowledge made personal

Complementary & Alternative Medicine Community

Overview Blog Posts Discussions People
Join this community!
› Share page:
Go
Search posts:

Acne treatment linked to death of teenager

Posted Oct 31 2008 7:56am

acne Acne treatment linked to death of teenager A teenager’s death on the 21st October 2008 has been linked to a suspected allergic reaction to unnamed acne medication prescribed by his doctor.

14 year-old Shaun Jones of Pontypridd, South Wales died after developing breathing difficulties at home. His parents called an ambulance but doctors were unable to save him once he’d reached the hospital.

Deaths from acne tablets are rare and a number of Shaun’s friends had been taking the same medication, however, the drug does come with a warning of potential skin reactions and allergic respiratory tract reactions.

Shaun’s father has paid tribute to his son saying his was a popular boy and a very talented rugby player.

An inquest into Shaun’s death has been adjourned while further investigation takes place.

Share/Save/Bookmark

Related News:

    Depression linked to poor driving
    Sleep disorder increases risk of death
    Physiotherapy should be the main treatment for osteoarthritis
Post a comment
Write a comment:

Related Searches